# SDR 99ZZZX3061

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVER CENTER CEILING EMERGENCY LIGHTS INOPERABLE.  REF:  B-CHECK NON-ROUTINE NR B2-0032.  FOUND BATTERIES DISCHARGED, RECHARGED BATTERIES PER MM 33-53-01.  REINSTALLED BATTERIES AND OPERATIONAL CHECK GOOD IAW MM 33-50-0.  (X)
